# SDR TSAA0678054

- Difficulty date: July 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 41,959 hours, 52,229 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ABOVE 80 KNOTS AND CLIMB, CREW NOTED NR 2 THRUST REVERSER UNLOCKED LIGHT ILLUMINATED INTERMITTENTLY.  CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED PER MEL 78-2 AND RELEASED THE AIRCRAFT FOR SERVICE.  ON 7/16/06 MAINTENANCE CLEARED THE MEL 78-2 AS FOLLOWS:  INSPECTED THE THRUST REVERSER LOCK LATCH FITTING IN ACCORDANCE WITH AMM 78-32-102.  INSPECTED DEFLECTOR DOOR IN ACCORDANCE WITH AMM 78-32-112.  LUBED LATCH ASSEMBLY.  OPERATIONAL CHECK GOOD ON THE GROUND.  AIRCRAFT RETURNED TO SERVICE.
